MAUDE Adverse Event Report: Acclaro Corporation UltraClear; Fractional Mid-IR Laser

Acclaro Corporation UltraClear; Fractional Mid-IR Laser
Model Number AS-WB-00055
Medical Device Problem Code Misfocusing (1401)
Health Effect - Clinical Codes Erythema (1840); Superficial (First Degree) Burn (2685)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury

Brand Name
UltraClear
Common Device Name
Fractional Mid-IR Laser
Manufacturer (Section D)
Acclaro Corporation
333 george washington hwy
smithfield RI 02917
Manufacturer (Section G)
Acclaro Corporation
333 george washington hwy
smithfield RI 02917
Manufacturer Contact
david pluhar
333 george washington hwy
smithfield, RI 02917
+1(866)222-5276
MDR Report Key50947757
Report Number3021550489-2026-00014
Device Sequence Number9534694
Product Code ONG
UDI-Device Identifier00850039149016
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K233803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAS-WB-00055
Device Catalogue NumberAS-WB-00055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale